Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
182 Doctors are Online

Overweight, red patch on bottom of foot, tender to touch. Concern for diabetes? Could it be fungal?

My husband who is 40 and overweight has just developed a red blotch patch on the sole of his foot right in the middle of his foot-between the ball and the arch. It is red, and tender to him and has been there a while. Is this a concern like a diabetic would have? He says it feels like a wound when its healing ...tender to the touch...ironically it is on both feet of his. Could it be fungal? I am not knowing what to do.
Asked On : Thu, 10 May 2012
Answers:  1 Views:  291
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Diabetologist 's  Response

Your husband has developed redness and pain over the sole.
The history suggest that there is inflammation and underlying infection.
If may be due to injury or pressure effect or ill fitting footwear or malformation of foot.
The one tricky thing is that it is bilateral.
Rest, infection control and good wound care is needed.
Screen for Diabetes if he has may high risk.
Answered: Tue, 7 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor